I was perscribed Zoloft on Friday, (it is now Sunday evening) and took one Friday Morning. It made me extremely sick and dizzy. I read that usually these symptoms last for a few days when you first start taking Zoloft, so I decided to wait until Monday to call the clinic and get something to help with the nausea since I have to be in school and active tomorrow. I blew out my shoulder today, and have Percocet from a previous surgery, is it safe to take one without it interacting with the one 50 mg Zoloft I took Friday morning?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jul 2012 • 2 answers
I've been on the combined birth control pill for about 4 months now, and I'm due to get my period in
Posted 28 Jan 2014 • 1 answer
Posted 13 Aug 2014 • 2 answers
Posted 28 Oct 2015 • 1 answer
Posted 29 Jan 2016 • 1 answer